Noyau de diffusion sur les espaces homogènes compacts
Bulletin de la Société Mathématique de France, Volume 101  (1973), p. 265-283
@article{BSMF_1973__101__265_0,
     author = {Benabdallah, Abdel-Ilah},
     title = {Noyau de diffusion sur les espaces homog\`enes compacts},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {101},
     year = {1973},
     pages = {265-283},
     doi = {10.24033/bsmf.1761},
     zbl = {0281.35046},
     mrnumber = {50 \#11333},
     language = {fr},
     url = {http://www.numdam.org/item/BSMF_1973__101__265_0}
}
Benabdallah, Abdel-Ilah. Noyau de diffusion sur les espaces homogènes compacts. Bulletin de la Société Mathématique de France, Volume 101 (1973) , pp. 265-283. doi : 10.24033/bsmf.1761. http://www.numdam.org/item/BSMF_1973__101__265_0/

[1] Adams (J. F.). - Lectures on Lie groups. - New York, W. A. Benjamin, 1969 (Mathematics Lecture Note Series). | MR 40 #5780 | Zbl 0206.31604

[2] Atiyah (M.), Bott (R.) and Patodi (V. K.). - On the heat equation and the index theorem, Inventiones Math., t. 19, 1973, p. 273-330. | MR 58 #31287 | Zbl 0257.58008

[3] Berger (M.). - Le spectre des variétés riemanniennes, Revue roumaine Math. pures et appl., t. 13, 1968, p. 915-931. | MR 39 #892 | Zbl 0181.49603

[4] Berger (M.), Gauduchon (P.) et Mazet (E.). - Le spectre d'une variété riemannienne. - Berlin, Springer-Verlag, 1971 (Lecture Notes in mathematics, 194). | MR 43 #8025 | Zbl 0223.53034

[5] Combet (E.). - Paramétrix et invariants sur les variétés compactes, Ann. scient. Éc. Norm. Sup., 4e série, t. 3, 1970, p. 247-271. | Numdam | MR 44 #7589 | Zbl 0203.09601

[6] D'Atri (J. E.) and Nickerson (H. K.). - The existence of special orthonormal frames, J. of diff. Geom., t. 2, 1968, p. 393-409. | MR 40 #1933 | Zbl 0179.50601

[7] Èskin (L. D.). - The heat equation and the Weierstrass transformation on certain symmetric spaces, Amer. math. Soc. Transl., t. 75, 1968, p. 239-254. | Zbl 0187.03501

[8] Èskin (L. D.). - The heat equation on Lie groups, In memoriam N. G. Cebotarev [in Russian], Izdat. Kazan Univ., 1964, p. 113-132. | MR 34 #6353

[9] Kobayashi (S.) and Nomizu (K.). - Foundations of differential Geometry, Vol. 2. - New York, Interscience Publishers, 1969 (Interscience Tracts in pure and applied Mathematics, 15). | MR 38 #6501 | Zbl 0119.37502

[10] Kotake (T.). - The fixed point theorem of Atiyah-Bott via parabolic operators, Comm. pure and appl. Math., t. 22, 1969, p. 789-806. | MR 54 #14008 | Zbl 0181.36802

[11] Kotake (T.). - An analytic proof of the classical Riemann-Roch theorem, Global analysis, III, p. 137-146. - Providence American mathematical Society (Proceedings of Symposia in pure Mathematics, 16). | MR 41 #9294 | Zbl 0208.13101

[12] Mc Keans (H. P.) and Singer (I. M.). - Curvature and the eigenvalues of the Laplacian, J. of differ Geom., t. 1, 1967, p. 43-69. | MR 36 #828 | Zbl 0198.44301

[13] Patodi (V. K.). - An analytic proof of Riemann-Roch-Hirzebruch theorem of Kaehler manifolds, J. of differ Geom., t. 5, 1971, p. 251-281. | MR 44 #7502 | Zbl 0219.53054

[14] Patodi (V. K.). - Curvature and the eigenforms of the Laplace operator, J. of differ Geom., t. 5, 1971, p. 223-249. | MR 45 #1201 | Zbl 0211.53901

[15] Vilenkin (N. J.). - Special functions and the theory of group representations. - Providence, american mathematical Society, 1968 (Translations of mathematical Monographs, 22). | MR 37 #5429 | Zbl 0172.18404